Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 14 found articles
 
 
  The Johnson–Lindenstrauss Lemma Almost Characterizes Hilbert Space, But Not Quite
 
 
Title: The Johnson–Lindenstrauss Lemma Almost Characterizes Hilbert Space, But Not Quite
Author: Johnson, William B.
Naor, Assaf
Appeared in: Discrete & computational geometry
Paging: Volume 43 (2009) nr. 3 pages 542-553
Year: 2009
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 14 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands